# SDR ABXA9500645

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd T Cap
- Part number: 5910163259
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 89-06-04 AND 89-16-12; A.S.B. A53-231 AND A53-232, FOUND AFT PRESSURE BULKHEAD CRACKED AT LONGERON 16L.  REPLACED T-CAP IAW DC-9 S.B. A53-231.
